# SDR UALA2011021400780

- Difficulty date: February 13, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 64,494 hours, 23,763 cycles
- Engine: Pwa PW2040
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 60B002201
- Part serial: 159
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN LIGHT OFF WITH GEAR HANDLE DOWN.   EICAS MESSAGE 'GEAR DISAGREE' DISPLAYED. DOORS AMBER LIGHT OFF. GEAR LIGHT WAS ON. INDICATIONS WERE NORMAL AFTER ALT GEAR EXT. CREW DOESN'T BELIEVE DOORS LIGHT WAS ON PRIOR TO ALT EXTENSION.  REPLACED NOSE GEAR OPERATED SEQUENCE VALVE. OPS CHECKED NLG NORMAL AND ALTERNATE EXTENSION & RETRACTION OK.
